Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Singularity of the generator subalgebra in $ q$-Gaussian algebras


Author: Chenxu Wen
Journal: Proc. Amer. Math. Soc. 145 (2017), 3493-3500
MSC (2010): Primary 46L10
DOI: https://doi.org/10.1090/proc/13481
Published electronically: January 26, 2017
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Given $ -1<q<1$ and a separable real Hilbert space $ \mathcal {H}_{\mathbb{R}}$ with dimension no less than 2, we prove that the generator subalgebra in the $ q$-Gaussian algebra $ \Gamma _q(\mathcal {H}_{\mathbb{R}})$ is singular.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 46L10

Retrieve articles in all journals with MSC (2010): 46L10


Additional Information

Chenxu Wen
Affiliation: Department of Mathematics, University of California, Riverside, California 92521
Email: chenxuw@ucr.edu

DOI: https://doi.org/10.1090/proc/13481
Received by editor(s): June 29, 2016
Received by editor(s) in revised form: September 12, 2016, and September 18, 2016
Published electronically: January 26, 2017
Communicated by: Adrian Ioana
Article copyright: © Copyright 2017 American Mathematical Society

American Mathematical Society